# SDR SIMA20211012006

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,458 hours, 44,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING AFT EMERGENCY LIGHT INOP-C/A-RAR RH OVERWING AFT EMERGENCY LIGHT LAMP IAW AMM 33-50-10. OPERATIONAL CHECK GOOD.
